# SDR CALA2017022400470

- Difficulty date: February 24, 2017
- Submitted: February 25, 2017
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 71,974 hours, 8,054 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE UPPER OVERWING EMERGENCY LIGHTS 2EA LIGHTS (L1698 & L813) FAILED TO ILLUMINATE DURING EMERGENCY LIGHTS TEST. "A" CHECK JOB CARD  74-3351-1-7105, SSM 33-51-04 PG 103 SHT 1 & WDM 33 -51-41- PG 1 SH 1. AMM 33-51-03. TS PER WDM 33-51-41 PG 1 SHT 1. NR 6VDC POWER AT PIN 15 CONNECTOR DM7920J AT POWER SUPPLY (M7920). REPLACED POWER SUPPLY AND OPS CHECKED GOOD REF 33-51-04/201.
